# SDR 2003UALA00161

- Difficulty date: February 11, 2003
- Submitted: February 19, 2003
- Operation: Air carrier
- Aircraft: N511UA
- Make and model: Boeing 757222
- Aircraft serial: 24799
- Aircraft time: 42,258 hours, 15,846 cycles
- Engine: Pwa PW2037
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SKIN DAMAGE BY JETWAY FORWARD OF DOOR 2L.   MAJOR REPAIR ACCOMPLISHED. FUSELAGE SKIN REPLACED.
